MightGet.com






Boots Pharmaceuticals Boots Paracetamol 500mg Caplet - 16 Caplets


0 Advantage card points. For relief of mild to moderate pain, fever and symptoms of colds and flu.See details below, always read the labelSuitable for: Adults and children 6 years and overActive ingredients: Paracetamol 500mg FREE Delivery on orders over 45 GBP.